Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 250, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2012, 11:54 PM CDT for Jackson County, Kiowa County, Tillman County, Oklahoma. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 11:54 PM CDT (04:54 UTC)
- Expired
- May 20, 2012, 12:41 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Jackson County, OK, Kiowa County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:59 PM CDT | HAIL 1 | Altus, OK | |
| May 20, 12:05 AM CDT | HAIL 1 | 2 E Altus, OK | |
| May 20, 12:05 AM CDT | HAIL 1 | Altus Air Force Base, OK | |
| May 20, 12:07 AM CDT | TSTM WND GST 59 | Altus Air Force Base, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 9:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
214 WUUS54 KOUN 200454 SVROUN OKC065-075-141-200600- /O.NEW.KOUN.SV.W.0250.120520T0454Z-120520T0600Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1154 PM CDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... JACKSON COUNTY IN OKLAHOMA... EXTREME SOUTH CENTRAL KIOWA COUNTY IN OKLAHOMA... NORTHWESTERN TILLMAN COUNTY IN OKLAHOMA... * UNTIL 100 AM CDT * AT 1150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALTUS...MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... ALTUS...SNYDER...TIPTON...MOUNTAIN PARK...HEADRICK...FRIENDSHIP... HUMPHREYS AND ALTUS AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3472 9939 3472 9890 3439 9903 3457 9945 TIME...MOT...LOC 0450Z 276DEG 25KT 3463 9934 $$
4 follow-up statements
492 WWUS54 KOUN 200507 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1207 AM CDT SUN MAY 20 2012 OKC065-075-141-200600- /O.CON.KOUN.SV.W.0250.000000T0000Z-120520T0600Z/ TILLMAN OK-KIOWA OK-JACKSON OK- 1207 AM CDT SUN MAY 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN TILLMAN...EXTREME SOUTH CENTRAL KIOWA AND EXTREME EAST CENTRAL JACKSON COUNTIES... AT 1204 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ALTUS AIR FORCE BASE...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SNYDER...TIPTON...MOUNTAIN PARK...HEADRICK...FRIENDSHIP... HUMPHREYS AND ALTUS AIR FORCE BASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3472 9929 3472 9890 3439 9903 3455 9936 TIME...MOT...LOC 0504Z 275DEG 25KT 3462 9924 $$
425 WWUS54 KOUN 200523 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1223 AM CDT SUN MAY 20 2012 OKC065-075-141-200600- /O.CON.KOUN.SV.W.0250.000000T0000Z-120520T0600Z/ TILLMAN OK-KIOWA OK-JACKSON OK- 1223 AM CDT SUN MAY 20 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR EXTREME NORTHWESTERN TILLMAN...EXTREME SOUTH CENTRAL KIOWA AND EXTREME NORTHEASTERN JACKSON COUNTIES... AT 1218 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEADRICK...MOVING EAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SNYDER...MOUNTAIN PARK AND HEADRICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3472 9920 3472 9890 3451 9899 3461 9923 TIME...MOT...LOC 0518Z 274DEG 25KT 3464 9915 $$
137 WWUS54 KOUN 200540 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1240 AM CDT SUN MAY 20 2012 OKC075-065-141-200610- /O.CAN.KOUN.SV.W.0250.000000T0000Z-120520T0600Z/ TILLMAN OK-KIOWA OK-JACKSON OK- 1240 AM CDT SUN MAY 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN TILLMAN...EXTREME SOUTH CENTRAL KIOWA AND EXTREME NORTHEASTERN JACKSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3472 9920 3472 9890 3451 9899 3461 9923 TIME...MOT...LOC 0540Z 276DEG 25KT 3464 9915 $$
036 WWUS54 KOUN 200541 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1241 AM CDT SUN MAY 20 2012 OKC075-065-141-200610- /O.CAN.KOUN.SV.W.0250.000000T0000Z-120520T0600Z/ TILLMAN OK-KIOWA OK-JACKSON OK- 1241 AM CDT SUN MAY 20 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHWESTERN TILLMAN...EXTREME SOUTH CENTRAL KIOWA AND EXTREME NORTHEASTERN JACKSON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 3472 9920 3472 9890 3451 9899 3461 9923 TIME...MOT...LOC 0540Z 276DEG 25KT 3464 9915 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 5 hours 15 minutes earlier.
Area forecast discussion, May 19, 6:39 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 639 PM CDT SAT MAY 19 2012 .DISCUSSION... AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW. && .AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH CONFIDENCE IS LOW TO MODERATE. ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST... MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z. THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE. A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION AND TIMING. MBS && .PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/ DISCUSSION... COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE S/WVS IN DEVELOPING NORTHWEST FLOW. UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE FORECAST DRY WITH WARMING TREND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 82 62 83 / 60 40 40 30 HOBART OK 64 82 62 85 / 60 30 30 20 WICHITA FALLS TX 67 87 63 88 / 20 30 30 30 GAGE OK 56 76 56 81 / 40 20 20 20 PONCA CITY OK 63 79 59 80 / 50 50 30 10 DURANT OK 66 88 63 86 / 10 20 20 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/17/17
Hazardous weather outlook, May 19, 10:22 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT SAT MAY 19 2012
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1022 PM CDT SAT MAY 19 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH 4 AM CDT
TONIGHT ACROSS PORTIONS OF NORTHERN...CENTRAL...AND WESTERN
OKLAHOMA AS WELL AS WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM CROWELL TEXAS
TO WICHITA FALLS TO EL RENO TO STILLWATER OKLAHOMA.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS NOW UNTIL 4 AM CDT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS IS THE MAIN HAZARD AND CAN CAUSE DAMAGE
TO ROOFS...CROPS AND CARS. A FEW ISOLATED DAMAGING WIND GUSTS OVER
65 MPH MAY CAUSE DAMAGE TO STRUCTURES...TREES AND UTILITY LINES.
DISCUSSION...
AN ORGANIZED CLUSTER OF THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST
AND BRING LARGE HAIL AND DAMAGING WIND GUSTS TO A FEW LOCATIONS
ACROSS SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. A FEW ADDITIONAL
STORMS WILL OCCUR ACROSS THE RISK AREA MENTIONED ABOVE. THUNDERSTORMS
WILL SLOWLY DIMINISH IN COVERAGE AND INTENSITY THROUGHOUT THE NIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.
MBSIn the hours before
Local storm report, May 19, 10:56 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1056 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL MANGUM 34.88N 99.50W
05/19/2012 E1.00 INCH GREER OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, May 19, 11:09 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1109 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 4 SE HOBART 34.99N 99.04W
05/19/2012 M58 MPH KIOWA OK MESONET
&&
JPIKESpecial weather statement, May 19, 11:19 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1119 PM CDT SAT MAY 19 2012 OKZ023-024-027-200445- CADDO OK-GRADY OK-CANADIAN OK- 1119 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CADDO...NORTHWESTERN GRADY AND SOUTHWESTERN CANADIAN COUNTIES UNTIL 1145 PM CDT... AT 1117 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOOKEBA... MOVING EAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... BINGER...GRACEMONT...LOOKEBA...ALBERT AND COGAR. NO WARNINGS ARE ANTICIPATED AT THIS TIME FOR THIS STORM. LAT...LON 3542 9847 3555 9801 3514 9799 3522 9849 TIME...MOT...LOC 0417Z 270DEG 31KT 3534 9837
Special weather statement, May 19, 11:26 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1126 PM CDT SAT MAY 19 2012 OKZ022-035-200500- KIOWA OK-WASHITA OK- 1126 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA AND SOUTH CENTRAL WASHITA COUNTIES UNTIL 1200 AM CDT... AT 1122 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOBART... MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... POTENTIALLY SEVERE WINDS GUSTING OVER 55 MPH... LOCATIONS IMPACTED INCLUDE... HOBART...LONE WOLF AND ROCKY. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3511 9923 3525 9896 3488 9901 3489 9927 TIME...MOT...LOC 0422Z 269DEG 19KT 3501 9915
Local storm report, May 19, 11:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1148 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL 6 W ALTUS 34.64N 99.44W
05/19/2012 E1.75 INCH JACKSON OK EMERGENCY MNGR
&&
JPIKESpecial weather statement, May 19, 11:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1150 PM CDT SAT MAY 19 2012 OKZ023-024-027-200515- CADDO OK-GRADY OK-CANADIAN OK- 1150 PM CDT SAT MAY 19 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CADDO...NORTHWESTERN GRADY AND SOUTHWESTERN CANADIAN COUNTIES UNTIL 1215 AM CDT... AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT COBB RESERVOIR...MOVING EAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ANADARKO...BINGER...FORT COBB...VERDEN...GRACEMONT...ALBERT... COGAR...LAKE CHICKASHA AND FORT COBB RESERVOIR. LAT...LON 3526 9859 3552 9798 3503 9797 3511 9859 TIME...MOT...LOC 0445Z 260DEG 25KT 3521 9847
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 30 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| May 19, 9:03 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 19, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 59 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Washita | 63 min |
| May 19, 9:37 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 19, 10:08 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 67 min |
| May 19, 10:16 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 10:23 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 54 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 53 min |
| May 19, 11:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Kiowa | 34 min |
| May 19, 11:50 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 20, 12:13 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:20 AM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 20, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 36 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 67 min |
| May 20, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 57 min |
| May 20, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 37 min |
| May 20, 1:44 AM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Grady | 38 min |
| May 20, 2:42 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 48 min |
| May 20, 3:15 AM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 20, 3:34 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| May 20, 3:35 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| May 20, 4:08 AM CDT | Special Weather Statement | OUN | Seminole | 37 min |
| May 20, 4:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 20, 4:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| May 20, 5:03 AM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| May 20, 5:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 20, 5:30 AM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 20, 8:23 AM CDT | Special Weather Statement | OUN | Stephens | 37 min |
| May 20, 9:03 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| May 20, 10:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| May 20, 10:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| May 20, 11:22 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
| May 20, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| May 20, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.